Mirena for Libido disorders treatment

We have 1372 consumer reports for treatment of Libido disorders with Mirena. Libido disorders used in 1% of cases.

Patients statistics on Libido disorders for Mirena

Female
Male

Average weight in Lbs
153.22
0

Average height in Ft
5′ 6″
0

Average age
38
0

Mirena Circle Diagram 10 consumers of 1372 reported about Libido disorders

  1. Teresa C. Rosales says:
    4.0 rating

    Mirena for Sweat; Cyst formation; Libido disorders; Overweight

    3.5 years ago, 8 weeks after the birth of my son, I had the Mirena Spiral inserted because I definitely did not want to get pregnant again quickly and the hormone spiral was called a very safe contraceptive without the side effects of the copper spiral or the pill , I was really happy with the spiral until a few months ago. Although I still have my period, but not very strong and absolutely regular. That I am sexually absulut on the zero point, I have pushed on overwork, stress, problems etc. Lately, however, I have increasingly suffered from night sweating, weight gain and cysts. This, as my gynecologist once told me, could well come from the spiral, but that was at a time when not every 6 weeks such a monster went off in hellish pain. After I have already given an appointment for the removal (in 3 weeks) since we now want a second child, I’ve dealt with the possible side effects here on the net and have repeatedly come across the same experiences on different pages that coincide with my symptoms. I’m not a doctor, and I’ve pushed all those hormone stories always on my 2 years ago removed thyroid. The values are always in the frame. In my opinion, the causative factor is apparently really the spiral, and hope (especially my husband :-)) that the side effects after the removal will be!

  2. Mary J. Fikes says:
    4.5 rating

    Mirena for Sleep disorders; Mood swings; Libido disorders; Acne; Cycle disorder; A headache; Pain (acute)

    I am shocked and do not even know where to start writing … I had Mirena put on after the birth of our third child, because I put special emphasis on the safety of contraception 🙂 headaches and bleeding over half a year, it started. Then one after the other came: bad mood, mood swings, Ausraster where I stand partially off and wonder about myself. I almost always have abdominal pain and the libido is not only zero, but really moves in the minus area! Then it went parallel with pimples in the face (is getting worse !!!) And sleep problems continue. Now night sweats were added. And so hard that I have to change at night. The spiral has been in it for only a year, but seen a year too long, because I had no fun in life at the time. Next week the thing will come out irrevocably !!!

  3. Cheryle M. Jordon says:
    4.5 rating

    Mirena for Dizziness; Pain (back); Aggressiveness; Mood swings; Libido disorders; A headache

    First of all, I would like to say that I searched for the cause of my complaints for a long time and that no doctor could help me. I am 35 years old and had the second spiral laid about a year ago. A short time later, I was admitted to the hospital with a suspected stroke. I had blurred vision, dizziness and speech interruption. The numerous investigations showed only how healthy I am. This incident was soon followed by strong mood swings, depression, hair loss and severe headaches. By chance I became aware of this forum today and after so long now finally have an answer to my suffering. I thought I was going crazy. Tomorrow I have an appointment directly with a gynecologist to have them removed. I can not completely advise against the HS because in the first years I was satisfied but for me it is no longer in question. There are certainly women who tolerate it well, but the women who might be prone to mood swings anyway I would not recommend them. I’m curious how long it takes me to feel better after the removal.

  4. Beverly D. Webb says:
    4.5 rating

    Mirena for Fatigue; Hair loss; Libido disorders; Acne; Depression; Overweight; Pain (menstruation)

    I have the Mirena use at the age of 20, after I knew that I would not want children for the next 5 years and I did not want to take the pill because of more frequent gastrointestinal complaints for safety reasons. After praising my FA on the Mirena, I decided to do so. Since I was not 21 years old, even the KK has paid. Everything great. The insertion did not hurt as expected and I was satisfied first, because I no longer had to worry about the prevention. In the first six months I had almost abdominal pains and mood swings. At that time my FA told me that I would have to climb a mountain for half a year now and then enjoy the view for 4.5 years. All right, I thought. Wait and swallow painkillers! After half a year, I felt better for the time being. About half a year. No bleeding, no side effects, everything ok. Then, a year ago, it began with extreme pus ticks on the entire back and greasy hair. All of a sudden, I gained almost 10 kg. My mood was at zero. Was easily irritable and cried constantly. In the last half year to today I have always severe pelvic pain, since recently repeatedly spotting, absolute loss of libido and in the last six months 4 bladder infections, 2 fungal infections and even a very painful pyelonephritis and constantly caught cold for a year .. That’s why I’m in the Internet on the search and found this page on which my assumption is confirmed: The Mirena must go! Will now after 2 years but make an appointment with the gynecologist and let them pass me. Have already discussed with my partner, that we probably want to try it with the persona computer. Finally, a friend of mine has successfully prevented it and does not burden my body with hormones. By the way, I can confirm that gynecologists on the ear side effects of the Mirena are absolutely deaf and have no idea. I wish all of you a speedy recovery and hope that the posts here are as helpful to many as mine.